MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL RIGIDLOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL RIGIDLOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 232011
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.E1: the reporter¿s complete facility address was not provided.
 
Event or Problem Description
It was reported that during an unspecified arthroscopic procedure the cortical fxation fxd loop 20mm device suture was fraying.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.

Brand Name
RIGIDLOOP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25126852
Report Number1221934-2026-01967
Device Sequence Number8834013
Product Code MBI
UDI-Device Identifier10886705022656
UDI-Public(01)10886705022656(10)263L439(17)261231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number232011
Device Lot Number263L439
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/01/2026
06/04/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/02/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown